U.S. doctors online nowAsk doctors free
Wallkill, NY
A 23-year-old female asked:

What could be causing me to run a really high fever, loss of appetite, nausea, achy all over? i've been like this for a week now .

2 doctor answers5 doctors weighed in
Dr. Kevin Considine
Family Medicine 31 years experience
Depends: Looking at your previous question about Opana it could be opioid withdrawal if you were recently switched and the opiate dose prescribed for Opana was not high enough. Are you in the midst of changing chronic pain meds perhaps? Otherwise, see your doctor and get checked for possible infection or early sepsis.
Dr. Ralph Morgan Lewis
Family Medicine 39 years experience
Influenza?: Symptoms sound typical of flu—fever, generalized aches & pains, lack of energy, loss of appetite. Good new is that it should be over soon (after a week); if not, or getting worse, may have bacterial infection as well, in which case, see doc. Meanwhile, tylenol (acetaminophen) or NSAID for fever & aches, rest, fluids. Otc theraflu has ingredients that cover several symptoms. Get flu shot this sept/oct.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 19, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.